# SDR FDEA202210012437

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING Ï¿½ UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER AT XORS   283 FOUND CORROSION.  LEFT WING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   BETWEEN AUX SPAR AND YW 467 AREA CORROSION REMOVED AND FOUND EXCEED LIMIT AS   PER SRM 57-20-01-1A FIGURE 101 ALLOWABLE DAMAGE 1. CARRIED OUT REPAIR AS PER EA 1-  5730-T0370103 PART 1 REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
